How to Know Whether Someone is Overdosing on Fentanyl?
Through the years, fentanyl has grown more and more popular around the United States of America – not for good reasons at that.
A study considered this drug as the chief contributor to the opioid epidemic that has caused countless deaths around our country. In 2018 alone, there were nearly 270,000 individuals who have misused their fentanyl prescriptions. These numbers show how devastating this drug can be and how addicting they are.
Fentanyl is a strong synthetic opioid normally considered appropriate for short-term use. Normally, this drug is only used in medical settings, and it can help treat severe pain for people who are experiencing pain after their surgery or the advanced stages of cancer.
This drug is never advisable for any other uses, but this hasn’t stopped people around the country from misusing fentanyl.
Lately, there have been countless people who have suffered from fentanyl deaths caused by overdosing. This is why it’s important to know when someone is overdosing on this drug. Who knows? Maybe you can even help them get over their overdose and lead them to a road to addiction recovery.
It’s true that fentanyl is addicting, but there are rehabilitation facilities like Skyward Treatment that are more than ready to accept individuals who want to turn their lives around.
So if you or someone you love are struggling with fentanyl addiction, there’s still hope at the end of the tunnel. This is not the end. This is why it’s best to keep the following symptoms in mind to know whether you or someone you love are having a fentanyl overdose:
- Low Blood Pressure
- Blue Fingernails and Lips
- Limp Body
- Cold and Clammy Skin
- Changes in Pupil Size
- Reduced or Lost Consciousness
- Slowed or Stopped Breathing
It’s best to bear in mind that a fentanyl overdose will set in within seconds to minutes of taking the drug. It’s a quick-acting drug, and this is why you must know these symptoms so you can get the necessary help you need.
If someone around you is having a fentanyl overdose, please call 9-1-1. The first responders will surely know how to treat and save someone overdosing from this drug, and they may have a chance at a healthier and more sober lifestyle.
It’s important to remember that a person overdosing on fentanyl must remain conscious for as long as possible until the first responders arrive. Try letting them sit in an upright manner, but if they can’t, they could lay down on one side. These tips might save a person’s life, so it’s best to remember them.
Once you’re ready to take on that journey towards addiction recovery, Skyward Treatment will be waiting for you with open arms. We have an intimate facility in the heart of Sugarland, Texas, and we have a team of doctors and medical professionals who will always be there to help you each step of the way.
Skyward Treatment offers our services to clients around the Greater Houston Area.
Give us a call today for a chance at a healthier and more sober lifestyle!